# SDR SWIA2021062358951

- Difficulty date: May 8, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 35,487 hours, 26,701 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: B 319-349 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*STRINGER 20R INTERCOSTAL HAS EVIDENCE OF CORROSION FROM FS 319.70 TO FS 349.00.    (C-CHECK RO: 6/20/21) / MULTIPLE ELEMENTS OF INTERCOSTAL AT STR20R FS319.7-349 CORRODED, "OUT OF LIMITS."  REMOVED AND REPLACED INTERCOSTAL  STR20R FS319.7-349 REF DRAWING SH670-31950 REV -V, CRJ700 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01.  COMPLIED WITH ST 51-900-1002-SKY.
